Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KatieC

Katies Regimen Journal

Recommended Posts

My skins was never really bad until about 5 months ago. I just suddenly broke out on my forehead and chin. And i thought, oh it'll go away by its self. But it never did, it finally hit me how bad it looked when i saw a photo of myself.

So i typed Acne into google and saw this, i have nothing to lose so i thought i'd give it a try.

I started a day ago, my skins really red and itchy and dry. I understand that this is to be expected. I look like i have really bad sunburn eusa_eh.gif

But i mean considering it's only day 2, it's dried up my existing spots quite well. It's jus the itchiness that's getting to me.

here it goes eh...

Share this post


Link to post
Share on other sites

Just put on my nightly BP and it burns...no school for me tommorow, i'm not going in looking like a beetroot!

Share this post


Link to post
Share on other sites

omg lady if its burning that bad, you know what, i had that for a bit, and the only thing for it is to go off the regimen for a bit, dont put ANYthin on your face for a bit, just let your skin breathe, also, sit in the bathroom, turn up the shower really hot but dont get in it, and just hold your face near the steam, it helps MUCHO and is soothing. whenever your skin reacts that badly to stuff, tho, its best to stop at least until the burning goes away. GOOD JOB ON YOUR IMPROVEMENT THO!!! WOOT WOOT!!!

Share this post


Link to post
Share on other sites

Yeah i think im gonna stop. I can't sleep cos my face really hurts.

I hope i'm not allergic to it or anything, cause i thought i finally found something that shows results. I might see how my skin is in the morning (if i can sleep) i don't know... I just want it gone =(

Share this post


Link to post
Share on other sites

I'm only putting on as much was shown in the pictures. I even put less on before because it was drying my skin out so much cry.gif

Share this post


Link to post
Share on other sites

It's PanOxyl 2.5, that's ok isn't it? confused.gif

So it's day 3, the redness has subsided quite a bit my face is just really dry. I'm gonna use it this morning, but i'm going to use considerably less. And if my face still really burns i'm going to completely stop. Fingers crossed aye....

Share this post


Link to post
Share on other sites

I just put the BP on, i put ALOT less on. And it doesn't sting! I also changed my facewash, cause i had a couple. When i looked i saw the other two where spot combating ones. This one is just for dry skin, so i used that and alot less BP. It's usually the moisterizer that stings. I've got 10 minutes till i put that on...

Share this post


Link to post
Share on other sites

OK, so i'm quitting. My skin is WAY WAY WAY too dry, so dry it's sore. No moisterizer is helping, maybe my skins just uber sensitive. I used like half of the small amount because it stung, how long till my skin will go back to normal dya think?

Share this post


Link to post
Share on other sites

Hi Katie,

I am from Germany, so please try to ignore my embarassing mistakes...

I 've exactly the same problems that you have....my skin is that dry, that I 've problems to open my mouth, it is red, burnes like hell (although i ve find out, that this was mostly a chemical reaction between my bp-gel and the moisturizer) nevertheless, my skin is red like a really, really ugly sunburn, and is so tight, it feels horrible...

But I am clear, even after 4 Days of this masochistic Regime...its a years or more ago, that my skin was that even to the touch (whiteheads...you know...;-(

I dont know whether I should stick to the regime, make a break of a few days (although I dont think that this will help much, my skin maybe become less red/tight/burning, but I want to start the regime then again, and I pretty sure, that all this stuff will happen again...)

I am going to flood my face with moisturizer, but thats going to burn *cry*, like I am seriously ill.

To get it all: I am very desperate.

Cheers, and commiseration

"The Desert"

Share this post


Link to post
Share on other sites

Yeah, it sounds like you've had everything i have. I have stopped using it now, my skins just recovering from the dryness, i might try the regimen in a couple of months who knows. But right now, i just want my normal skin type back. I will even deal with the spots, clear skin is not worth that much pain.

Share this post


Link to post
Share on other sites

Hi,

oh dear, that sounds as if you had even more pains than I do....my deep sympathy!

If you are going to try it again, I ve already developed some tricks against the burning: put your moisturizer for a few hours in the freezer, if you spread it on your face, it has a nice cooling effect, and the burning is not that overwhelming, I dont know in where you live, but in Germany its rather cold now, and its also pain-reducing, to open the window and let my face be cooled by the minus-temperature-air...

I find the actual pain rather bearable, but the dry- and redness are simply embarrising, I cant walk around with a face, like you called it, of a beetroot....it simply looks ridiculous....and nobody is going to admire my clear skin under that thick layer of mimical constriction and tryness...

I am looking as if I am suffering under a certian skin-disease...

But I am still believing in Dans-Regime,and have still the conviction that I am making a certain mistake (i think that I ve started with to much bp), and that the right moisturizer will fix the problem....

Well, we'll see.....

How bad was your skin, before you started with the regime? Do you have really acne?

Cheers

Desert

Share this post


Link to post
Share on other sites

I have acne round my chin and above my lip. I bite my nails alot, and i press on my cheek alot because i bite the inside of my mouth. Which i shouldn't, i figure maybe this may aggrivate my skin as i do it alot. And it's only round this area.

I may start the regimen again when i'm not in school, because i've missed two days of school because of it. And i just can't afford to.

Share this post


Link to post
Share on other sites

YOU GUYS!!!!!!

START SLOWLY!!!!!!

What you are experiencing is to be expected if you start with the amount of bp in the pictures. You want to start with a small amount and work it up slowly, which is why I state this many times on the site and on the top of every page of the regimen.

If your skin is that bad, stop altogether for a week or two and let your skin return to normal. Then start back up using a pea size amount only for a week or so. Then go to 2 peas for a week, etc.

-Dan

Share this post


Link to post
Share on other sites

Well when it says "start with a small amount" it gives you the link to the pictures! So i thought that was a fairly small amount, obviously after the first burn (which hurt like hell) I took it right right down, but it had already done it's damage. I'll start it in the school holidays sometimes.

Share this post


Link to post
Share on other sites

Hi Dan,

you are completely right! (and you are the regimen-boss, thats nothing new ;-)

I have detected what causes my Dry- and Redness, it was a Cleansing-Lotion with lots of alcohol, which I used after the normal wash with a mild soap, after spreading the lotion, I used the bp-gel and a moisturizer (with triclosan as well)

This Lotion contains Triclosan, and although Triclosan is pretty unhealthy (burdens/ pollutes (i dont know the right for that sort of damage) the liver, and can damage the genetic material...) I though it will help killig or reducing the acne-bacs...thats maybe right, but, the other stuff in there was the problem.

The moisturizer I used in the beginning causes also much Red- and Dryness, I have changed it, and the new one works better, and does not cause additional burning.

´´

Since yesterday I have stopped using this lotion, and litteraly flooted may skin with moisturizer, and its is now, no longer particular red and only moderate dry.

Oh Dan, I am so thankful for you regime...my skin is, after the redness has faded, so clear....I dont know why bp worked so fast (3Days), but it did, and thats really, really great!

But thats something you 've heard before.... ;-)

Thanks...

Cheers,

Oasis

P.S. Dan, it is possible that Katie has a allergic reaction? Or would this be definitely worse?

Share this post


Link to post
Share on other sites

well...that's the amount i used. And it says to start off with use a small amount then shows that picture, so i just figured that was the small amount you were talking about. But i guess it differs from person to person.

I don't know about being clearer, maybe it was just me because it seems to be fine for everyone else. I guess it's just different sensitivity, my skins usually fine with trying new stuff, it's not usually sensitive at all, thats why it was such a shock.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×